CLICK HERE FOR FREE BLOGGER TEMPLATES, LINK BUTTONS AND MORE! »

Monday, August 9, 2010

My Medicine Cabinet

So on July 27th I started my Lupron injects. Not too bad. I was sure I wouldn't be able to do it because I HATE needles. I was surprised when I did my first injection...I didn't even feel it! Now I did noticed that shorty after taking the Lupron I was dizzy. Which it does say on the box "May cause Dizziness".
The next thing I start taking is Estrace pills which I started on August 8th I did noticed on that day that I was very emotional don't know if the Estrace had something to do with it or not. It also states it "May cause Dizziness". Haven't noticed any side affects with the Estrace. I also started on Vivelle Dots (patches same thing as the pills Estrace) There isn't any warnings for the patches. I will say the patches itch and I find them annoying. I have to put 3 on my abdomen every Monday, Wednesday, and Friday. When I took Fridays patches off today I had a rash where the patches where. Not sure if that's normal or not. I will check with the doctor tomorrow. I only have one more med to start on and thats the Progesterone injects which start on August 19th I'm not looking forward to those injects because the needles are so much bigger! Wish me luck! I'm looking forward to August 25th!

1 comment:

Amy Dearie, PaperCrafter & Stampin UP Demonstrator said...

If it is anything like the Patch for birth control, it gave me a minor rash when I used it, too. Hope it goes away and doesn't bother you too much!
And don't be surprised if the Estrace makes you start growing hair. I had to use the cream to heal my epis and noticed I had "baby hair" patches starting around my hairline. Nothing too strange but I noticed I also did that when prego with Jesse. Weird. Good luck!